Header menu link for other important links
A new scalable topology for multihop optical networks
U. Bhattacharya,
Published in Springer Verlag
Volume: 1961
Pages: 263 - 272
A new scalable logical topology for multihop optical networks has been presented in this paper based on de-Bruijn graph. The de-Bruijn graph having simple routing property is a regular non-scalable logical topology having diameter to be of logarithmic value of number of nodes. The proposed topology adds the advantage of scalability over those in de-Bruijn graph, keeping perturbation in the network to a very low level during insertion of nodes, at the cost of marginal variance in degree of the network. © Springer-Verlag Berlin Heidelberg 2000.